# SDR DALA2025102707895

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N539DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11479
- Aircraft time: 9,935 hours, 2,448 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engines
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5039, SHORTY AFTER TAKEOFF FA SMELLED TO REPORT CHEMICAL/ELECTRICAL SMELL ALL PAX AND FS SMELLED IT. RAN SMOKE AND FUMES CHECKLIST SMELL DISAPATED AFTER PILOTS SMELLED ACRID SMELL FOR A MOMENT AS WELL. CORRECTIVE ACTION: T/S PER AMDS W/C 0550-2002 FOUND EVIDENCE OF OIL FROM BOTH ENGINE INLET SPINNERS. REPLACED #1 AND #2 FAN SHAFT COVER SEALS PER A321 AMM 72-15 PERFORMED IDLE RUN AND LEVEL B DECONTAMINATION PER A321 AMM 21-00. (LP 7878984)
